MathSciNet Relay Station
MathSciNet bibliographic data
MR2733691 (2011h:37073) 37F10 (28A80 37N30 65H05)
Yang, Weifeng Symmetries of the Julia sets of Newton's method for multiple root. Appl. Math. Comput. 217 (2010), no. 6, 2490–2494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement